# SDR VNAA2020033011101

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 23,905 hours, 17,820 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 390
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IB FLIGHT SPOILER AND IB SPOILERON CAUTION MESSAGES  - REMOVED AND REPLACED SSCU 1, OPS CHECK GOOD.
